# SDR CALA2024103000972

- Difficulty date: October 28, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 78,612 hours, 27,442 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS DOOR 1R HAS MATERIAL COMING OUT OF BOTTOM WORRIED ABOUT INTEGRITY ADJUSTED SLIDE PACK REF AMM 52-11-00. OPS CHECK GOOD.
